×

Found 34,702 Documents (Results 1–100)

On rational spline solutions of differential equations with singularities in the coefficients of the derivatives. (English. Russian original) Zbl 07840445

Math. Notes 115, No. 1, 66-76 (2024); translation from Mat. Zametki 115, No. 1, 78-90 (2024).
PDFBibTeX XMLCite
Full Text: DOI

Fractal functions using weak contraction theory in some function spaces and generalized \(\alpha\)-fractal functions. (English) Zbl 07840367

Jha, Sangita (ed.) et al., Recent developments in fractal geometry and dynamical systems. AMS special session. Fractal geometry and dynamical systems, virtual, May 14–15, 2022. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 797, 219-236 (2024).
MSC:  28A80 33C47 41A30
PDFBibTeX XMLCite
Full Text: DOI

On fractal dimension of the graph of nonstationary fractal interpolation function. (English) Zbl 07840364

Jha, Sangita (ed.) et al., Recent developments in fractal geometry and dynamical systems. AMS special session. Fractal geometry and dynamical systems, virtual, May 14–15, 2022. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 797, 173-187 (2024).
MSC:  28A80 41A30 33C47
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software